# SDR GJQR0000280

- Difficulty date: February 1, 2000
- Submitted: May 15, 2000
- Operation: General aviation
- Aircraft: CGWGP
- Make and model: Bell 206L-4
- Aircraft serial: 52212
- System (JASC): 6420 · Tail Rotor Head
- Part: Yoke
- Part number: 206011819109
- Part serial: HBFS1001
- Condition: Worn
- Location: T/R Hub
- Part time: 627 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YOKE WORN BEYOND ALLOWABLE LIMITS AT CONTACT AREA WITH STATIC STOP BUMPER. BUMPER MATERIAL IS VERY HARD.   (X)
